Journal of Symbolic Logic

Review: J. Donald Monk, Mathematical Logic

Jeffrey B. Remmel

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 44, Issue 2 (1979), 283-284.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183740402

JSTOR
links.jstor.org

Citation

Remmel, Jeffrey B. Review: J. Donald Monk, Mathematical Logic. J. Symbolic Logic 44 (1979), no. 2, 283--284. https://projecteuclid.org/euclid.jsl/1183740402


Export citation